Research Article Open Access

Graph Folding of Some Special Graphs

E. El-Kholy and A. El-Esawy

Abstract

In this study we introduced the definition of graph folding then, we proved that we cannot fold any complete graph except the bipartite graph. By using incidence matrices we described the graph folding.

Journal of Mathematics and Statistics
Volume 1 No. 1, 2005, 66-70

DOI: https://doi.org/10.3844/jmssp.2005.66.70

Submitted On: 16 December 2004 Published On: 30 March 2010

How to Cite: El-Kholy, E. & El-Esawy, A. (2005). Graph Folding of Some Special Graphs. Journal of Mathematics and Statistics, 1(1), 66-70. https://doi.org/10.3844/jmssp.2005.66.70

  • 3,125 Views
  • 2,594 Downloads
  • 4 Citations

Download

Keywords

  • Tree
  • Graph Folding
  • Complete Graph
  • Bipartite Graph
  • Incidence Matrices